Research Repository

Input-to-state stability for nonlinear systems with large delay periods based on switching techniques

Sun, X-M, Du, S-L, Shi, Peng, Wang, W and Wang, L-D (2014) Input-to-state stability for nonlinear systems with large delay periods based on switching techniques. IEEE Transactions on Circuits and Systems I: Regular Papers, 61 (6). 1789 - 1800. ISSN 1549-8328

Full text for this resource is not available from the Research Repository.
Item Type: Article
Uncontrolled Keywords: ISS; Lyapunov functional; nonlinear matrix inequalities; NLMIs; LDP
Subjects: FOR Classification > 0102 Applied Mathematics
Faculty/School/Research Centre/Department > College of Science and Engineering
Depositing User: Symplectic Elements
Date Deposited: 04 Feb 2016 01:07
Last Modified: 18 Sep 2019 06:35
URI: http://vuir.vu.edu.au/id/eprint/29960
DOI: https://doi.org/10.1109/TCSI.2013.2295008
ePrint Statistics: View download statistics for this item
Citations in Scopus: 29 - View on Scopus

Repository staff only

View Item View Item

Search Google Scholar